ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Specific index and curvature of random simplicial complexes

Zessin, H. (2002) Specific index and curvature of random simplicial complexes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 37 (1). pp. 70-88. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    The main result is an ergodic theorem for infinitely extended stationary random simplicial complexes, which states the existence of limits almost surely and in L1. As a consequence we obtain the critical point theorem as well as the Gauss-Bonnet theorem. The existence of the specific Lipshitz-Killing curvature and the specific Einstein-Hilbert energy is shown as well.

    Item Type: Article
    Additional Information: Удельный индекс и кривизна случайных симплициальных комплексов / Г. Цессин.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 03 Sep 2012 11:22
    Last Modified: 03 Oct 2012 10:01
    URI: http://mathematics.asj-oa.am/id/eprint/221

    Actions (login required)

    View Item